# SDR DL72S981705

- Difficulty date: August 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N405DA
- Make and model: Boeing 727232
- Aircraft serial: 21149
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Chord
- Part number: 6483386
- Condition: Cracked
- Location: Ws 171.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CHORD ANGLE OF THE RT WING AT WS 171.5 WAS FOUND WITH TWO CRACKS.  THE CRACKS WERE LOCATED AT FASTENER HOLES ON THE HORIZ FLANGE OF THE CHORD ANGLE UNDER STRINGERS 16 AND 19.  ALSO, THE S18 TAB WAS CRACKED.  REPAIRED PER ERA 332040-14.
